Article citationsMore>>

R. Hirota, “Exact Solutions of the Korteweg-de Vries Equation for Multiple Collisions of Solitons,” Physical Review Letters, Vol. 27, No. 18, 1971, pp. 1192-1194. doi:10.1103/PhysRevLett.27.1192

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.